# SDR GTIA2023121137678

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N944NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10545
- Aircraft time: 8,689 hours, 3,672 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODDOR/ FUMES DIRTY SOCKS EVENT DURING DECENT IN THE COCKPIT -PERFORMED PACK BURNOUT IAW AM 21-00-00.OPS CHECK GOOD
